# SDR 2007UALA04049

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT DOOR SURROUND WEB UPPER FLANGE, LOWER SIDE HAS CORROSION, BS 787+13" STR 25R.  REMOVED CORROSION. FABRICATED AND INSTALLED FORMED SECTION REPAIR.
